# SDR ASAA2018082526163

- Difficulty date: August 25, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING INTERIOR LIGHTS FAILED BATTERY CHECK (M1695) GROUNDED - YES. REPLACED BATTERY PACK S/N 44867 PER AMM 33-51-06.
